# SDR DGCA05020

- Difficulty date: February 10, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N265M
- Make and model: Rkwell NA26565
- Aircraft serial: 46531
- Aircraft time: 13,013 hours, 9,789 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Box
- Part number: A2017
- Part serial: CC18089A
- Condition: Malfunctioned
- Part time: 13,013 hours, 9,789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DC VOLTAGE "SPIKE", CAUSING MULTIPLE COMPONENT/SYSTEM FAILURES, CIRCUIT BREAKERS POPPING.
